# SDR CALA2018111902404

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68-69 SHEAR SUPPORT TRAY IS CRACKED (A3NB-53-3-6299) PER H AECO LCQ NON ROUTINE CARD 9297240 GENERATED BY V061742 REMOVED AND REPLACED L/H SHEAR SUPPORT TRAY BETWEEN FR68-69 IAW A320 SRM 51-72-11-911-001 BY MECH V077962 INSP BY V892445
